MAUDE Adverse Event Report: MONARCH CEILING LIFT

MONARCH CEILING LIFT
Model Number M929241
Health Effect - Clinical Code Head Injury (1879)
Date of Event 09/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Savaria was informed that one of their manufactured ceiling mounted, patient transfer xy system (monarch) pulled out of the ceiling.The caregiver was hit in the head when the rail came down but did not need medical attention.The investigation was completed and the manufacturer found: the installation was done by a trained dealer (third party) who admitted changing the installation method at the last minute.Pictures showed that the hardware (lag bolts) that was used by the installer (not specified by the manufacturer) pulled out from the house wooden structure.Dealer said they conducted the initial weight load test (not documented) but did not detect any anomalies at commissioning.The installation was redone properly and a weight tested the day after the event.No medical attention or emergency services were required after the incident.

Brand Name
MONARCH CEILING LIFT
Common Device Name
CEILING LIFT
MDR Report Key12675186
Report Number3005753836-2021-00001
Device Sequence Number14698777
Product Code FSA
UDI-Device Identifier10688503241006
UDI-Public10688503241006
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM929241
Device Catalogue NumberM929241
Device Lot NumberSF0000488
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient Age16 YR